RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 401, Pages 82–92 (Mi znsl5227)  

$J$-closed finite collections of Hardy-type subspaces

P. Ivanishvili

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: Several proofs of the following statement are given: if $X^0,…,X^n$ are BMO-regular lattices on the circle and $x\in X^0\cap…\cap X^n$, then the distances from $x$ to the Hardy-type subspaces $X^j_A$ are roughly attained at one and the same element of $\bigcap_jX^j_A$.

Key words and phrases: Hardy-type spaces, $K$-closedness, $J$-closedness.

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 194:6, 645–650

Bibliographic databases:

UDC: 517.5
Received: 29.06.2012

Citation: P. Ivanishvili, “$J$-closed finite collections of Hardy-type subspaces”, Investigations on linear operators and function theory. Part 40, Zap. Nauchn. Sem. POMI, 401, POMI, St. Petersburg, 2012, 82–92; J. Math. Sci. (N. Y.), 194:6 (2013), 645–650

Citation in format AMSBIB
\Bibitem{Iva12}
\by P.~Ivanishvili
\paper $J$-closed finite collections of Hardy-type subspaces
\inbook Investigations on linear operators and function theory. Part~40
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 401
\pages 82--92
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2981968}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 194
\issue 6
\pages 645--650
\crossref{https://doi.org/10.1007/s10958-013-1553-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898994650}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5227
  • http://mi.mathnet.ru/eng/znsl/v401/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:478
    Full text:102
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019